The journal of media economics
Format: | eJournal |
---|---|
Language: | Inglés |
Published: |
Mahwah, NJ :
L. Erlbaum Associates
1988-
|
Subjects: | |
See on Biblioteca Universitat Ramon Llull: | https://discovery.url.edu/permalink/34CSUC_URL/1im36ta/alma991009419927706719 |
Published: | Began with Volume 1, issue 1 (spring 1988) |
---|---|
Item Description: | Refereed/Peer-reviewed |
Physical Description: | 1 online resource |
Publication Frequency: | Four issues yearly |
Format: | Mode of access: World Wide Web. |
ISSN: | 15327736 |